Last Updated: 2025-08-20 10:26:20
ACTIVE INGREDIENT: Rising Health Children's Allergy Relief contains Diphenhydramine HCl 12.5 mg/5 mL
an antihistamine CHERRY FLAVOR: Provides temporary relief from hay fever or other upper respiratory allergy symptoms
with a great-tasting cherry flavor kids will enjoy MULTI-SYMPTOM ALLERGY RELIEF: Provides temporary multi-symptom relief of sneezing
runny nose
itching of the nose or throat and itchy
watery eyes
Manufacturer | - |
---|---|
Brand | PHARMACY |
Item model number | - |
Color | - |
Weight | - |
Height | - |
Depth | - |
Product Id | 2237620 |
---|---|
User Reviews and Ratings |
3
(1 ratings)
3 out of 5 stars
|
UPC | 357237305164 |
# | Shop & Price | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Pharmacy S Dip 5m Hclos12.5mg
Price:
$10.8
Visit
![]() |
|||
2 |
Rising Health - Allergy Relief Liquid Medicine with Diphenhydramine HCl 12.5mg/5ml - Kids' Allergy Syrup for Symptoms Like Runny Nose, Itchy Eyes & More - Cherry Flavor - 16 fl. oz
Price:
$17.07
Visit
![]() |
No reviews available yet.
Be the first to review this product!
Loading reviews...
Products you might like
Loading related products...